Table of Contents
ISRN Discrete Mathematics
Volume 2011 (2011), Article ID 681274, 13 pages
Research Article

π‘˜-Tuple Total Domination in Complementary Prisms

Department of Mathematics, University of Mohaghegh Ardabili, P.O. Box 5619911367, Ardabil, Iran

Received 29 September 2011; Accepted 30 October 2011

Academic Editor: W. Wang

Copyright © 2011 Adel P. Kazemi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Adel P. Kazemi, “ -Tuple Total Domination in Complementary Prisms,” ISRN Discrete Mathematics, vol. 2011, Article ID 681274, 13 pages, 2011. doi:10.5402/2011/681274